# SDR R61A201710160754

- Difficulty date: October 3, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Rt Inbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT INBD SEAT TRACK CORRODED. REMOVED AND REPLACED THE SEAT TRACK,  FRAMES 12 TO 20, IAW SRM 51-40-08, 51-40-02, 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.
